Journal of Differential Geometry

The axiom of 2-spheres in Kaehler geometry

S. I. Goldberg

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 8, Number 1 (1973), 177-179.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214431491

Digital Object Identifier
doi:10.4310/jdg/1214431491

Mathematical Reviews number (MathSciNet)
MR0377734

Zentralblatt MATH identifier
0272.53042

Subjects
Primary: 53B35: Hermitian and Kählerian structures [See also 32Cxx]

Citation

Goldberg, S. I. The axiom of 2-spheres in Kaehler geometry. J. Differential Geom. 8 (1973), no. 1, 177--179. doi:10.4310/jdg/1214431491. https://projecteuclid.org/euclid.jdg/1214431491


Export citation